# SDR SWAA980831

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK,  FOUND INBD FORE FLAP GOUGED AT INBD END, TOP SURFACE.  REPAIRED PER BOEING SRM.
